Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 9, 2011, 3:49 PM EDT for Fannin County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 3:49 PM EDT (19:49 UTC)
- Expired
- Jun 9, 2011, 4:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
County Fannin County, GA
The radar
The Northeast Alabama radar (KHTX), 159 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
638
WWUS82 KFFC 091949
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT THU JUN 9 2011
GAZ006-092030-
349 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN FANNIN COUNTY UNTIL 430 PM EDT...
AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COHUTTA WILDERNESS TO MORGANTON THE LINE OF
THUNDERSTORMS WERE NEARLY STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS FANNIN COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE DIAL...BLUE RIDGE...EPWORTH...HIGDON...
COLWELL...JONES MILL...MINERAL BLUFF...MORGANTON...MINERAL BLUFF...
MORGANTON...COHUTTA WILDERNESS...HEMP...HURST...LOVING AND
MCCAYSVILLE-COPPERHILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3498 8420 3482 8414 3472 8426 3480 8431
3483 8436 3487 8440 3486 8462 3499 8462
TIME...MOT...LOC 1950Z 230DEG 2KT 3495 8459 3495 8432
3485 8424
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:21 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 9, 2:21 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT THU JUN 9 2011
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
HIGH PRESSURE HOLDING OVER THE SOUTHEAST THROUGH FRIDAY. HOWEVER A
LOW PRESSURE WAVE DEVELOPING OVER THE BAHAMAS AND DOWN TO CUBA COULD
BREAK DOWN THE RIDGE ON OUR EAST SIDE AS THIS SLIDES NORTHWARD. THE
NAM IS THE MORE AGGRESSIVE WITH THIS WHILE THE GFS/ECMWF KEEP IT AS
AN OPEN WAVE WITH WEAK SURFACE PRESSURE. AT THIS POINT WILL GO WITH
THE GFS/ECMWF. OVER THE SHORT TERM THE DEEPEST MOISTURE HOLDS OVER
NORTH AND INTO WEST CENTRAL GEORGIA AND THIS WILL BE THE LOCATION
FOR THE BEST CHANCE OF AFTERNOON/EVENING THUNDERSTORMS...ALTHOUGH
THE RISK IS LOW. PRECIPITATION THAT DOES FORM SHOULD DISSIPATE BY
MIDNIGHT EACH NIGHT. NO CHANGE IN AIRMASS...THEREFORE NO RELIEF FROM
THE HEAT THROUGH AT LEAST SATURDAY AND WILL STAY CLOSE TO
PERSISTENCE ON TEMPS...BOTH MAX AND MIN.
.LONG TERM /SUNDAY THROUGH THURSDAY/...
PATTERN CHANGE EARLY NEXT WEEK STILL ON TRACK. HOWEVER DIFFERENCES
BETWEEN GFS AND ECMWF AS FOR HOW LONG IT WILL LAST. GFS KEEPS THE
CWA IN A NORTHWEST FLOW THROUGHOUT THE WEEK WHILE THE ECMWF PUSHES
THE EASTERN TROUGH OVER THE ATLANTIC WITH ANOTHER RIDGE BUILDING
OVER THE EASTERN U.S. BY MID WEEK. AT THIS POINT DUE TO UNCERTAINTY
WILL NOT MAKE ANY CHANGES TO THE LONG TERM.
&&
.CLIMATE...
RECORDS FOR 06-10
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 99 1953 56 1913 74 1981 50 1977
1926
1911
KATL 99 1953 56 1913 74 1898 48 1977
1880
KCSG 98 1993 75 1957 75 2010 60 1980
1968 1998
1963 1981
KMCN 99 1993 58 1913 76 1981 50 1913
1963
1898
&&
.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD.
ISOLATED TO SCATTERED MVFR VISIBILITIES ARE POSSIBLE BETWEEN 08Z AND
16Z. SCATTERED CONVECTION WILL CONTINUE ACROSS NORTH GEORGIA THROUGH
03Z WITH ISOLATED CONVECTION ACROSS CENTRAL THROUGH THIS SAME
PERIOD. WINDS WILL REMAIN VARIABLE IN DIRECTION THROUGH THIS
FORECAST PERIOD...GENERALLY 10KTS OR LESS OUTSIDE OF CONVECTION.
WEST TO NORTH TENDENCY THIS AFTERNOON WILL BECOME EASTERLY BY
FRIDAY MORNING.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM AT BEST...ESPECIALLY WINDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 70 95 70 94 / 30 20 20 20
ATLANTA 72 93 72 92 / 30 20 20 20
BLAIRSVILLE 67 85 67 84 / 40 30 30 30
CARTERSVILLE 69 95 69 94 / 40 30 30 30
COLUMBUS 72 96 72 95 / 20 10 10 10
GAINESVILLE 71 92 71 91 / 40 30 30 30
MACON 69 95 69 94 / 20 10 10 10
ROME 67 95 67 94 / 40 30 30 30
PEACHTREE CITY 66 95 66 93 / 30 20 20 20
VIDALIA 68 95 68 94 / 5 0 5 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
17Hazardous weather outlook, Jun 9, 3:13 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 313 PM EDT THU JUN 9 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 313 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS STRONG STORMS ACROSS NORTH GEORGIA THROUGH THIS EVENING. .SYNOPSIS... HIGH PRESSURE WILL CONTINUE OVER THE REGION THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE STRONGER STORMS WILL BE CLOUD TO GROUND LIGHTNING...UP TO NICKEL SIZED HAIL...AND WINDS GUSTING TO NEAR 40 MPH. THE BEST AREA FOR STRONG THUNDERSTORMS WILL BE NORTH OF AN ATLANTA TO ATHENS LINE. THE BEST TIME FOR STRONG THUNDERSTORMS WILL BE THROUGH 10 MPH THIS EVENING. .DISCUSSION... DAYTIME HEATING HAS ONCE AGAIN AIDED IN THUNDERSTORM DEVELOPMENT ACROSS NORTH GEORGIA THIS AFTERNOON. THE STRONGER STORMS HAVE ALREADY PRODUCED UP TO NICKEL SIZED HAIL OVER THE MOUNTAINS OF NORTHEAST GEORGIA. THIS ACTIVITY WILL CONTINUE AND SLOWLY DRIFT WEST AND SOUTH...HOWEVER AS THE EVENING PROGRESSES THE ACTIVITY WILL WEAKEN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 9, 2:56 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT THU JUN 9 2011
GAZ014-022-023-091945-
256 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN DAWSON...FORSYTH AND HALL COUNTIES UNTIL 345 PM EDT...
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WAR HILL PARK...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DAWSON...FORSYTH AND HALL COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE WAR HILL PARK...CHESTATEE AND
OSCARVILLE AND PARTS OF LAKE LANIER. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3438 8393 3436 8389 3432 8385 3426 8387
3422 8391 3421 8396 3424 8402 3429 8406
3433 8405 3436 8403 3437 8401 3438 8398
TIME...MOT...LOC 1856Z 309DEG 5KT 3433 8398Special weather statement, Jun 9, 3:01 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT THU JUN 9 2011
GAZ015-016-091945-
301 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WHITE AND LUMPKIN COUNTIES UNTIL 345 PM EDT...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND SAUTEE TO DAHLONEGA AND AURARIA...MOVING
SOUTHWEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS
WHITE AND LUMPKIN COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE QUALATCHEE LAKE...SMITHGALL WOODS
CONSERVATION AREA...HELEN...SAUTEE...CAMP COLEMAN LAKE...TURNERS
CORNER...CLEVELAND...GARLAND AND DAHLONEGA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS AND RISING WATER ON CREEKS AND STREAMS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3468 8363 3465 8365 3454 8361 3450 8366
3450 8377 3452 8378 3450 8384 3446 8389
3447 8393 3446 8392 3442 8397 3446 8409
3468 8390 3472 8363
TIME...MOT...LOC 1900Z 054DEG 8KT 3467 8367 3459 8387
3444 8394Local storm report, Jun 9, 3:11 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 5 NE CUMMING 34.26N 84.07W
06/09/2011 E0.88 INCH FORSYTH GA PUBLIC
MULTIPLE PUBLIC REPORTS OF HAIL UP TO THE SIZE OF
NICKELS.
&&
RGARCIASpecial weather statement, Jun 9, 3:30 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT THU JUN 9 2011
GAZ033-034-092015-
330 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN GWINNETT AND FULTON COUNTIES UNTIL 415 PM EDT...
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DULUTH...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GWINNETT AND FULTON COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SUWANEE...LAWRENCEVILLE...JOHNS
CREEK...DULUTH...PLEASANT HILL...NORCROSS...MECHANICSVILLE...LILBURN
AND BERKELEY LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3398 8395 3389 8400 3385 8416 3386 8417
3390 8424 3396 8428 3397 8426 3398 8426
3407 8420 3408 8418 3406 8415 3405 8410
3407 8412 3412 8410 3413 8406
TIME...MOT...LOC 1929Z 061DEG 5KT 3401 8410Special weather statement, Jun 9, 3:37 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU JUN 9 2011
GAZ005>007-092015-
337 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN MURRAY...FANNIN AND GILMER COUNTIES UNTIL 415 PM EDT...
AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CONASAUGA LAKE...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MURRAY...FANNIN AND GILMER COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNTAINTOWN...CONASAUGA
LAKE...FORT MOUNTAIN STATE PARK...ETON AND CRANDALL. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3495 8462 3491 8454 3481 8447 3472 8448
3470 8458 3471 8468 3476 8474 3480 8479
3486 8479 3491 8476 3495 8469
TIME...MOT...LOC 1935Z 057DEG 3KT 3483 8464Special weather statement, Jun 9, 3:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT THU JUN 9 2011
GAZ006-092030-
349 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN FANNIN COUNTY UNTIL 430 PM EDT...
AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COHUTTA WILDERNESS TO MORGANTON THE LINE OF
THUNDERSTORMS WERE NEARLY STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS FANNIN COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE DIAL...BLUE RIDGE...EPWORTH...HIGDON...
COLWELL...JONES MILL...MINERAL BLUFF...MORGANTON...MINERAL BLUFF...
MORGANTON...COHUTTA WILDERNESS...HEMP...HURST...LOVING AND
MCCAYSVILLE-COPPERHILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3498 8420 3482 8414 3472 8426 3480 8431
3483 8436 3487 8440 3486 8462 3499 8462
TIME...MOT...LOC 1950Z 230DEG 2KT 3495 8459 3495 8432
3485 8424The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:09 PM EDT | Special Weather Statement | FFC | Jackson | 36 min |
| Jun 9, 1:46 PM EDT | Special Weather Statement | FFC | Forsyth | 44 min |
| Jun 9, 2:09 PM EDT | Special Weather Statement | FFC | Walker | 51 min |
| Jun 9, 2:19 PM EDT | Special Weather Statement | FFC | Forsyth | 41 min |
| Jun 9, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 35 min |
| Jun 9, 2:37 PM EDT | Special Weather Statement | FFC | Dawson | 38 min |
| Jun 9, 2:50 PM EDT | Special Weather Statement | FFC | Pickens | 25 min |
| Jun 9, 2:56 PM EDT | Special Weather Statement | FFC | Hall | 49 min |
| Jun 9, 3:01 PM EDT | Special Weather Statement | FFC | White | 44 min |
| Jun 9, 3:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 45 min |
| Jun 9, 3:37 PM EDT | Special Weather Statement | FFC | Murray | 38 min |
| Jun 9, 3:54 PM EDT | Special Weather Statement | FFC | Union | 21 min |
| Jun 9, 4:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Jun 9, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 26 min |
| Jun 9, 4:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Jun 9, 4:11 PM EDT | Special Weather Statement | FFC | Chattahoochee | 34 min |
| Jun 9, 4:15 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jun 9, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 28 min |
| Jun 9, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 35 min |
| Jun 9, 4:37 PM EDT | Special Weather Statement | FFC | Newton | 23 min |
| Jun 9, 4:41 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| Jun 9, 4:44 PM EDT | Special Weather Statement | FFC | Banks | 31 min |
| Jun 9, 4:48 PM EDT | Special Weather Statement | FFC | Dade, Walker | 27 min |
| Jun 9, 4:49 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| Jun 9, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 35 min |
| Jun 9, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 34 min |
| Jun 9, 5:05 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jun 9, 5:06 PM EDT | Special Weather Statement | FFC | Taylor | 24 min |
| Jun 9, 5:10 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jun 9, 5:11 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| Jun 9, 5:20 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jun 9, 5:28 PM EDT | Special Weather Statement | FFC | Jasper | 32 min |
| Jun 9, 5:35 PM EDT | Special Weather Statement | FFC | Meriwether | 25 min |
| Jun 9, 5:44 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe | 31 min |
| Jun 9, 5:51 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Jun 9, 6:05 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 9, 6:18 PM EDT | Special Weather Statement | FFC | Putnam | 27 min |
| Jun 9, 6:28 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
| Jun 9, 6:36 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Jun 9, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 33 min |
| Jun 9, 7:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Jun 9, 7:13 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Jun 9, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 37 min |
| Jun 9, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 35 min |
| Jun 9, 7:49 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Jun 9, 7:53 PM EDT | Special Weather Statement | FFC | Glascock | 37 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.